MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION FLOSEAL; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED

BAXTER HEALTHCARE CORPORATION FLOSEAL; AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Catalog Number ADS201845
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
C name and strength: floseal fast prep hemostatic matrix, 10 ml.Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a floseal fastprep kit was missing the sterile packaging.This was identified prior to use.There was no damage to the package or shipping materials.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: h3, h6.H10: the actual device was received for evaluation.Visual inspection was performed which identified the sterile packaging missing from the component card.The reported condition was verified on the actual sample.The cause could not be determined; however the most probable cause would be mishandling of the kit box after shipment.Ten (10) retention samples were visually inspected; no missing components were noted.The reported condition was not verified on the retention samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
FLOSEAL
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, COLLAGEN BASED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10638323
Report Number1416980-2020-06242
Device Sequence Number3303078
Product Code LMF
UDI-Device Identifier00085412639604
UDI-Public(01)00085412639604
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
PMA P990009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/10/2021
Device Catalogue NumberADS201845
Device Lot NumberHA200659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 09/08/2020
Supplement Date Received by Manufacturer10/16/2020
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1